The aim of this paper is to generalize a theorem of C. D. Frohman and E. P. Klassen ([FK91]) concerning deformations of abelian SU(2)-representations of knot groups into non-abelian representations. The proof of our main theorem makes use of a generalization of a result of X.-S. Lin ([Lin92]) which should be interesting in itself.
Cite this article
M. Heusener, J. Kroll, Deforming abelian SU(2)-representations of knot groups. Comment. Math. Helv. 73 (1998), no. 3, pp. 480–498DOI 10.1007/S000140050065